Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child having feverial seizures, pain in left side of face, vomitting, fluctuating WBC levels. Cause?

My almost 5 year old just started having feverial seizures 2 months ago. She used to always be healthy, now she gets sick, fever, throwing up with severe pain on the left side of her face around eye and above ear every one to two weeks. Sometimes seizures, sometimes not. Had her white count checked three times in the last two months. First time very high, second time low, and the third time a little high. Any suggestions as to what might be going on with my daughter? She has seen a neurologist , a cardiologist , had MRI , CT, EEG , and others. Please some help, all they keep telling me is that she is fine, she will outgrow it. She is NOT FINE!
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
it is due to temporal arteritis , which is seen in elderly but may occur in children also.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor